Přístupnostní navigace
E-application
Search Search Close
Publication result detail
KHAN, Y.; ŠMARDA, Z.
Original Title
Heat Transfer Analysis on the Hiemenz Flow of a Non-Newtonian Fluid: A Homotopy Method Solution
English Title
Type
Peer-reviewed article not indexed in WoS or Scopus
Original Abstract
The mathematical model for the incompressible two-dimensional/axisymmetric non-Newtonian fluid flows and heat transfer analysis is presented.
English abstract
Keywords
Heat transfer analysis, homotopy perturbation method
Key words in English
Authors
RIV year
2014
Released
15.10.2013
Publisher
Hindawi
ISBN
1085-3375
Periodical
Abstract and Applied Analysis
Volume
2013
Number
1
State
United States of America
Pages from
Pages to
5
Pages count
URL
https://www.hindawi.com/journals/aaa/2013/342690/
Full text in the Digital Library
http://hdl.handle.net/11012/193158
BibTex
@article{BUT103975, author="Yasir {Khan} and Zdeněk {Šmarda}", title="Heat Transfer Analysis on the Hiemenz Flow of a Non-Newtonian Fluid: A Homotopy Method Solution ", journal="Abstract and Applied Analysis", year="2013", volume="2013", number="1", pages="1--5", doi="10.1155/2013/342690", issn="1085-3375", url="https://www.hindawi.com/journals/aaa/2013/342690/" }
Documents
342690